Can the ADHD medicine Vyvanse (lisdexamfetamine) cause depression?

Yes. One of the side effects that are carefully monitored for in people on stimulant medications for ADHD is mood disorders, including depression. It is important that your prescribing physician be made aware of how you are feeling ASAP. Best wishes.....
Vyvance. Is not likely to cause depression without having first precipitated a manic episode Wothdrawal from vtvance can induce depresuton.
No. Depression is listed as a rare side effect of Vyvanse (lisdexamfetamine), (lisdexamfetamine) however most clinicians are more concerned by the association of ADHD with anxiety and depression. Vyvanse (lisdexamfetamine) can cause mood problems, many patients report an improved mood when they stop their Vyvanse (lisdexamfetamine). Overall, a screening for depression and anxiety should be a routine part of any thorough ADHD evaluation.

Related Questions

Could ADHD medication and Vyvanse (lisdexamfetamine) lead to depression symptoms in a 16 year-old?

Vyvanse (lisdexamfetamine) Not directly, unless there is underlying diagnosis of mood disorder. Read more...
Not usually, but yes. There have been some post-marketing (approval) studies that have suggested depression as a possible side effect. Of course, as dr. A.A. Says they may also relate to pre-existing or latent depression. It is troubling for patients and family to have to contend with side effects and most all prescription drugs have some. Hopefully, things will improve sooner than later. Read more...
Yes. Adhd medications including vyvanse (lisdexamfetamine) can have side-effects like depression. Keep in mind it could be depression as well so you should bring this up with your health care provider. Read more...

I'm taking wellbutrin/pristiq/klonopin for depression/anxiety and Vyvanse (lisdexamfetamine) for ADHD. Is that ok with all 4 meds? I feel great!

Multiple medication. Welbutrin is medication for treatment of depression. Pristiq (desvenlafaxine) is medication for treatment of depression and anxiety. Klonopin is medication for treatment of anxiety Vyvance is a medication for treatment of ADHD. Its side effect include symptoms of anxiety and depression. Welbutrin, Pristiq (desvenlafaxine) and Klonopin also have side effects. Please see a Psychiatrist for definitive diagnosis and side effect. Read more...

Ritalin LA makes me depressed. Ritalin IR makes my anxiety worse. Adderall ER and Vyvanse (lisdexamfetamine) make me depressed. Can't take Strattera. Wht cn I tk 4 Adhd?

ADHD alternatives. Talk to your doctor about other alternatives such as Concerta, Intuniv, Tenex, (guanfacine) Clonidine, Kapvay, etc. Read more...
Diagnostic re-eval- . uation is needed. Criteria for ADHD = significant symptoms of Inattention &/or hyperactivity/impulsivity for 6 mos. or > that cause harmful dysfunction at home & school before age 10. Psychiatrists assess for ADHD & comorbid mood & anxiety disorders & manage medications. Neuropsychologists test for comorbid processing & learning disorders. Psychologists do testing & provide therapy. See CHADD.org. Read more...
Alternate ADHD meds. Guanfacine, clonidine, bupropion and certain other antidepressants are possible nonstimulant alternatives for ADHD treatment. The latter choices may also help address any underlying depression or anxiety. Best wishes! Read more...
Speak to your treate. Altrenatives include Provigil, Nuvigil, Imipramine, Amantadine. Speak to your treater. Read more...

Can Vyvanse (lisdexamfetamine) (70 mg) cause depression after being on it for 3 years in a 16 year old

Vyvanse (lisdexamfetamine) & depression. I have seen cases of depression and dysphoria occur after starting several of the stiumulants, such as vyvanse (lisdexamfetamine). Many times I have seen a numbing of affect. Io would see your psychiatrist or neurologist so that the medicine can be tapered down correctly. After discontnuing the medicine, we would be able to see if the depressive symptoms change or linger. Read more...
Possibly. In post-marketing use of vyvanse, (lisdexamfetamine) depression was one of the possible psychiatric effects noted. Frequency of this is unknown, and so are direct linkages to the drug itself. Please discuss this with your physician. Adjustments or changes may need to be made. Read more...